# SDR FDEA201604281421

- Difficulty date: April 28, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 72,553 hours, 19,682 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: G

## Discrepancy

MASTER WARNING & CABIN ALTITUDE EICAS CAME ON JUST PRIOR TO DESCENT.  DONNED OXYGEN  MASKS & COMPLIED WITH QRH.  RECEIVED DESCENT FROM ATC & WARNING WENT AWAY DESCENDING THROUGH 15,000.  LEVELED AT 13,000 & REMAINDER OF FLIGHT WAS UNEVENTFUL.  COMPLIED WITH AUTO 1 & 2 CABIN PRESS CONTROLLER BITE TEST, PRESSURIZATION SYS ADJUSTMENT & TEST.  OPERATIONS CHECKED NORMAL, BOTH CONTROLLERS SHOWING NO FAULTS.  NO EICAS MSGS PRESENT & NO HISTORY 90 DAYS.
